A epidemiologia da esquizofrenia

A epidemiologia da esquizofrenia

Author Mari, Jair de Jesus Autor UNIFESP Google Scholar
Leitão, Raquel J Autor UNIFESP Google Scholar
Institution Universidade Federal de São Paulo (UNIFESP)
Language Portuguese
Date 2000-05-01
Published in Revista Brasileira de Psiquiatria. Associação Brasileira de Psiquiatria - ABP, v. 22, p. 15-17, 2000.
ISSN 1516-4446 (Sherpa/Romeo)
Publisher Associação Brasileira de Psiquiatria - ABP
Extent 15-17
Origin http://dx.doi.org/10.1590/S1516-44462000000500006
Access rights Open access Open Access
Type Article
SciELO ID S1516-44462000000500006 (statistics in SciELO)
URI http://repositorio.unifesp.br/handle/11600/964

Show full item record




File

Name: S1516-44462000000500006.pdf
Size: 17.71Kb
Format: PDF
Description:
Open file

This item appears in the following Collection(s)

Search


Browse

Statistics

My Account